U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

I take metronidazole and amoxicillin together. possible side effects?

1 doctor answer3 doctors weighed in
Dr. Michael Ein
Infectious Disease 48 years experience
Yes: You can take these 2 antibiotics at the same time. All drugs have potential toxicities and side effects. Do not drink alcohol while on Metronidazole as it can cause an antibuse reaction. It also often causes a metalic taste. All antibiotics can cause nausia, vomitting, diarrhea, oral thrush, allergic reactions etc.
Dr. James Long
Dr. James Long commented
Internal Medicine 9 years experience
Sounds like Rx for Heliconacter pylori?
Oct 15, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.